# SDR JJBA20121230013

- Difficulty date: December 30, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 30,532 hours, 42,077 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 7SC0284
- Part serial: 68724
- Condition: False Indication
- Location: Zone 100
- Part time: 30,529 hours, 42,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BEFORE PUSHBACK, THE CREW OBSERVED THE NR 2 HYD QTY WENT TO MAX.  MX R & R THE NR 2 SYNCHRO TRANSMITTER.  ALL OPS CHECKS WERE SATISFACTORY.
